# SDR CKSA96127

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37589402
- Condition: Cracked
- Location: Bs 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, FOUND FWD PIT STATION 410 LEFT HAND LOWER CUSP FLOOR SUPPORT FITTING CRACKED.  REMOVED AND REPLACED FWD PIT STATION 410 LEFT HAND LOWER CUSP FLOOR SUPPORT FITTING IAW SRM 53-01-0.  TASK NR 83410 CORROSION CARD NR 557L-0552.
